... it I felt just horrid. Blood tests showed the TSH was suppressed which is what he wanted. I convinced him to lower me to .100. 2 days later and that week I felt wonderful. Now 2 weeks on the lower dosage I feel tired and depressed. I have a feeling the .125 hadn't kicked in yet and now I messed things up by going to a lower dosage. Should I go back to the higher one?
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2010 • 2 answers
Thyroid removed, doctor put me on synthroid 125 another dr wants to change to 100, what is the diff?
Posted 18 Sep 2011 • 2 answers
Posted 12 Jan 2013 • 5 answers
Posted 9 Dec 2016 • 0 answers
My thyroid was surgically removed 2 years ago and I was put on evothyroxine and within the first....
Posted 7 days ago • 1 answer